Alert archive / Michigan / Red Flag Warnings in 2012

Red Flag Warning 3, NWS Marquette, MI

April 14, 20128 counties in Michigan

NWS Marquette, MI issued this red flag warning at Apr 14, 2012, 2:42 PM EDT for 8 counties in Michigan. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2012, 2:42 PM EDT (18:42 UTC)
Expired
Apr 14, 2012, 8:00 PM EDT
In force
5 hr
Issued by
NWS Marquette, MI

Counties Baraga County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI

The radar

The Marquette radar (KMQT), 70 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WWUS83 KMQT 141842
RFWMQT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
242 PM EDT SAT APR 14 2012

...CRITICAL FIRE WEATHER CONDITIONS INTO EARLY THIS EVENING...

.WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 35 MPH
WILL CONTINUE FOR THE REST OF THE AFTERNOON. IN ADDITION...WITH
TEMPERATURES RISING TO THE LOWER 70S...RELATIVE HUMIDITY WILL FALL TO
AROUND 25 PERCENT. WINDS WILL QUICKLY DIMINISH TOWARD SUNSET. ALONG
WITH FALLING TEMPERATURES...CRITICAL FIRE WEATHER CONDITIONS WILL
EASE AFTER 7 PM EDT OR 6 PM CDT.

MIZ002-004-005-009>012-084-150000-
/O.NEW.KMQT.FW.W.0003.120414T1842Z-120415T0000Z/
ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE-
SOUTHERN HOUGHTON-
242 PM EDT SAT APR 14 2012 /142 PM CDT SAT APR 14 2012/

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF THE WEST HALF
OF UPPER MICHIGAN...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 002 ONTONAGON...FIRE WEATHER 
  ZONE 004 BARAGA...FIRE WEATHER ZONE 005 MARQUETTE...FIRE 
  WEATHER ZONE 009 GOGEBIC...FIRE WEATHER ZONE 010 IRON...FIRE 
  WEATHER ZONE 011 DICKINSON...FIRE WEATHER ZONE 012 MENOMINEE 
  AND FIRE WEATHER ZONE 084 SOUTHERN HOUGHTON.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 24 PERCENT.

* TEMPERATURES...AROUND 70.

* IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE INFORMATION ON
  BURN RESTRICTIONS...VISIT THE MICHIGAN DNR WEBSITE AT
  HTTP://WWW.MICHIGAN.GOV/BURNPERMIT...ALL LOWER CASE...OR BY CALLING
  866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER 
  CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A 
  COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...
  WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE 
  DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR 
  GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN 
  VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A 
  DANGEROUS AND DESTRUCTIVE FIRE.

* PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE 
  FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at Apr 14, 1:23 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 14, 1:23 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
123 PM EDT SAT APR 14 2012

.SYNOPSIS...
ISSUED AT 523 AM EDT SAT APR 14 2012
WV IMAGERY AND RUC ANALYSIS INDICATED A MID/UPPER LEVEL TROUGH OVER
THE WRN CONUS AND A RIDGE FROM THE GULF OF MEXICO THROUGH THE CNTRL
GREAT LAKES. A WELL-DEFINED SHRTWV OVER CNTRL WI SUPPORTED A SCT
BAND OF SHOWERS FROM WRN UPPER MI INTO SRN WI. A VERY POTENT
UPSTREAM SHRTWV THAT WILL IMPACT WX OVER THE WRN GREAT LAKES SUN
INTO SUN NIGHT WAS MOVING THROUGH WRN AZ. AT THE SFC...SRLY FLOW
PREVAILED THROUGH UPPER MI AHEAD OF A LOW OVER NW MN.
&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 523 AM EDT SAT APR 14 2012TODAY THROUGH SUNDAY EVENING

TODAY...ANY LINGERING SCT PCPN OVER THE NRN AND ERN FCST AREA WILL
MOVE OUT DURING THE MORNING AS THE DRY SLOT UNDERNEATH UPPER LEVEL
JET STREAK SHIFTS OVER THE AREA. EXPECT CLOUDS TO CLEAR OUT DURING
THE MORNING...PER UPSTREAM OBS OVER MN. WITH SUNSHINE AND DECENT
MIXING TEMPS SHOULD CLIMB TO AROUND 70 INLAND WITH DEWPOINTS FALLING
INTO THE MID 30S. WITH RH VALUES INTO THE 25 TO 30 PERCENT RANGE AND
GUSTY WSW WINDS...THERE WILL BE AN ELEVATED RISK OF WILDFIRES SAT
AFTERNOON...ESPECIALLY OVER THE W HALF WHERE TEMPS/WINDS WILL BE
HIGHEST.

TONIGHT INTO SUNDAY...AS THE SW CONUS SHORTWAVE LIFTS NE OUT OF THE
ROCKIES AND THROUGH THE PLAINS...SFC LOW PRES WILL DEVELOP OVER
NEBRASKA AND MOVE INTO THE UPPER MS VALLEY. THE MODELS HAVE TRENDED
STRONGER WITH THE SHORTWAVE AND MORE TO THE NW WITH THE SFC LOW AND
ASSOCIATED WARM FRONT INTO THE WRN GREAT LAKES WHICH SEEMS
REASONABLE GIVEN THE STRENGTH OF THE SHORTWAVE AND PROMINENT RIDGE
OVER THE SOUTHEAST INTO THE LAKES. A LARGE AREA OF PCPN IS EXPECTED
TO DEVELOP AHEAD OF THE SFC WARM FRONT AS STRONG 300K ISENTROPIC
LIFT DEVELOPS IN THE 850-700 MB LAYER. THERE HAS ALSO BEEN A TREND
TOWARD A LATER ARRIVAL OF PCPN INTO UPPER MI WITH THE STRONGER LIFT
CONFINED NEAR THE 850 MB WARM FRONT. THE EFFECTS OF CONVECTION NEAR
THE FRONT AND IN THE WARM SECTOR WHICH MAY LIMIT MOISTURE TRANSPORT
TO THE NORTH ARE OFTEN POORLY HANDLED BY THE MODELS.

SUNDAY AFTERNOON INTO SUNDAY EVENING...AS THE WARM FRONT LIFTS INTO
UPPER MI AND STRONG DYNAMICS ASSOCIATED WITH THE SHRTWV NEAR THE
CWA...PER 00Z/14 GFS AND ECMWF...EXPECT PCPN COVERAGE TO INCREASE.
STRONG UPPER LEVEL DIV WITH A COUPLED JET STRUCTURE AND STRONG
700-300 MB QVECTOR CONV ALONG WITH MOISTURE ADVECTION PUSHING PWAT
VALUES TO NEAR 1.2 INCHES AND 850 MB DEWPOINTS TO 11C...WILL SUPPORT
MODERATE TO HEAVY RAIN SHOWERS...ESPECIALLY OVER THE NW HALF OF THE CWA.
INSTABILITY WILL ALSO INCREASE ENOUGH TO SUPPORT SCT TSRA. GIVEN THE
STRONG SHEAR WITH THE DYNAMIC SYSTEM...SOME ISOLATED SEVERE STORMS
WILL BE POSSIBLE.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 523 AM EDT SAT APR 14 2012

MAIN FCST CONCERNS DURING THIS TIME REVOLVE ARND TRACK OF LO PRES
MOVING THRU THE UPR LKS/ACCOMPANYING PCPN SHIELD/POTENTIAL FOR
WINTRY PCPN.

SUN NGT...00Z MODELS HAVE TRENDED TOWARD A COMMON SCENARIO FOR THE
LO TRACK...WITH THE LO TENDING TO WEAKEN AS IT CROSSES THE CWA TO
NEAR ERY BY 12Z MON AS THE SHRTWV SHEARS OUT IN THE CONFLUENCE ZN ON
THE NW FLANK OF THE SE RDG. DRY SURGE AHEAD OF THIS DISTURBANCE
LOOKS TO IMPACT AT LEAST THE E HALF OF THE CWA MUCH OF THE NGT
BEFORE BACKWASH MSTR UNDER THE SHRTWV ITSELF ROTATES W-E INTO THE W
HALF 06Z-12Z MON. DESPITE SOME RATHER DEEP MSTR...INCRSG DEEP LYR
QVECTOR DVGC SHOWN BY THE 00Z GFS RELATED TO COLD AIR SURGING INTO
THE AREA AS WELL AS H3-2 CNVGC WL TEND TO WORK AGAINST A SGNFT PCPN
EVENT. ALSO SINCE THE LO IS WEAKENING...SOME MODELS HINT THE LLVL
FLOW WL BE ONLY WEAKLY CYC. AS FOR PCPN TYPE...THE NAM/GFS FCST
SDNGS HINT THE INITIAL COOLING WL BE FOCUSED IN THE LLVLS BLO A
LINGERING ELEVATED WARMER LYR. THIS COOLING PROFILE WOULD RESULT IN
AT LEAST A BRIEF PERIOD OF -FZRA/SLEET BEFORE THE PCPN CHGS TO ALL
SN WITH THE ARRIVAL OF THE DEEPER COLD AIR. BUT EVEN IF THERE IS
SOME FZRA...LIMITED PERIOD OF FAVORABLE THERMAL PROFILE/WARM GROUND
FM A WARM SUN AFTN SHOULD LIMIT THE POTENTIAL FOR ANY SGNFT ICING.

MON...AS THE SHRTWV/SFC LO CONTINUE TO SHEAR TO THE E AND WEAKEN...
LINGERING BACKWASH MSTR WL SLOWLY DECAY WITH COMPLETE EXIT OF
QVECTOR CNVGC BY THE AFTN. BUT A FEW INCHES OF WET SNOW COULD
ACCUMULATE OVER THE HIER TERRAIN OF THE NW CWA LATE SUN NGT/MON
MRNG...MAINLY IN AREAS OVER THE HIER TERRAIN OF THE W AND NCNTRL
IMPACTED BY THE UPSLOPE NLY FLOW...ESPECIALLY IF THE SOMEWHAT
STRONGER DYNAMICS INDICATED BY THE 00Z NAM/UKMET MATERIALIZE. BY THE
AFTN...THERE IS LIKELY TO BE SOME SUNSHINE OVER ESPECIALLY THE W AS
MORE ACYC FLOW/DRIER AIR MOVE INTO THAT AREA ON THE SRN FLANK OF
BLDG HI PRES OVER NW ONTARIO. OTRW...A GUSTY N WIND WITH H925 WINDS
ARND 30 KTS WL MAKE THE DAY FEEL ALMOST LIKE MID WINTER.

MON NGT...LARGER SCALE PCPN WL BE OVER WITH DEPARTURE OF DEEP MSTR/
DYNAMICS. BUT SOME LK CLDS WL PERSIST IN AREAS DOWNWIND OF LK SUP
OVER MAINLY THE E HALF UNDER CYC NLY FLOW...WHERE LLVL THERMAL TROF
WL RESIDE WITH H85 TEMPS AS LO AS -10C PER THE GFS. OPTED TO RETAIN
SOME SCHC POPS FOR -SHSN IN THIS AREA AS WELL WITH TEMPS ALMOST COLD
ENUF FOR LES. IN FACT...THE NAM SHOWS H85 TEMPS AS LO AS -12C.
EXPECT THE LOWEST MIN TEMPS CLOSE TO THE LO END OF GUIDANCE OVER THE
INTERIOR W HALF WHERE SKIES ARE MORE LIKELY TO BE MOCLR WITH PWAT
NEAR 0.10 INCH/LGT WINDS CLOSER TO THE RDG AXIS.

EXTENDED...EXPECT A DRY...SEASONABLY CHILLY PERIOD ON TUE INTO TUE
NGT WITH HUDSON BAY HI PRES DOMINATING. NEXT DISTURBANCE IS LIKELY
TO IMPACT THE AREA ON WED...BUT 00Z ECMWF/GFS SHOW RADICALLY
DIFFERENT SCENARIOS FOR THIS DISTURBANCE...SO RELIED ON MODEL
CONSENSUS FOR THE FCST. AFT SOME DRYING ON THU WITH HI PRES
FOLLOWING...THE ECMWF IS MOST AGGRESSIVE AT BRINGING ANOTHER DEEPER
LO THRU THE UPR MIDWEST TO END THE WEEK. IF THIS MODEL IS CORRECT...
UPR MI WOULD SEE SOME SGNFT SN. BUT SINCE THE GFS IS DRY WITH THE
SHRTWV TRACKING MUCH FARTHER TO THE S...WENT WITH MODEL BLEND.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 123 PM EDT SAT APR 14 2012

CLOUDS ASSOCIATED WITH THE DEPARTING SYSTEM HAVE CLEARED ALL SITES.
EXPECT VFR CONDITIONS ACROSS THE AREA THROUGH THE EVENING...WITH
SOME DAYTIME CUMULUS CLOUDS AT 5-7KFT DISSIPATING BY EARLY THIS
EVENING. MAIN CONCERN TODAY IS THE STRONGER WINDS THAT ARE CURRENTLY
GUSTING TO AROUND 30KTS AT ALL SITES. THESE WINDS MAY DECREASE
SLIGHTLY LATE THIS AFTERNOON AS THE PRESSURE GRADIENT RELAXES...BUT
DO NOT EXPECT THEM TO DROP BELOW 12KTS UNTIL WEAKER PRESSURE
GRADIENT AND NOCTURNAL COOLING TAKE HOLD AROUND SUNSET. MID CLOUDS
SHOULD INCREASE LATE TONIGHT AHEAD OF A WARM FRONT. THEN...ABUNDANT
MOISTURE AND SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL
SPREAD FROM SOUTH TO NORTH ACROSS UPPER MI AROUND 12Z. FAVORABLE
UPSLOPE FLOW AT CMX AND SAW SHOULD BRING DOWN CIGS BELOW 1KFT
THROUGHOUT THE MORNING. THERE IS ALSO A POTENTIAL THAT SOME
THUNDERSTORMS COULD BECOME STRONG ACROSS SOUTH CENTRAL UPPER MI AND
POSSIBLY AFFECT SAW FROM LATE AFTERNOON INTO THE EVENING.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 523 AM EDT SAT APR 14 2012

SE WINDS GUSTING TO 20 KT WILL BECOME SW TODAY AS A TROUGH MOVES
THROUGH THE AREA. NORTHEAST WINDS WILL INCREASE TO 30 KT OVER WRN
LAKE SUPERIOR SUNDAY AFTERNOON AHEAD OF LOW PRESSURE MOVING TOWARD THE
UPPER MS VALLEY. EXPECT A N TO NE GALE OVER A GOOD PORTION OF MAINLY
THE CENTRAL LK ON LATE SUN NIGHT INTO MON WITH SHARPENING PRES
GRADIENT BETWEEN DEPARTING LO PRES AND HI PRES BUILDING INTO ONTARIO.
SHARP SURGE OF COLD AIR WILL ENHANCE MIXING OF HIER WINDS TO THE SFC.
THE APPROACH OF THE HI PRES RIDGE WILL CAUSE DIMINISHING WINDS BY MON
NIGHT. RELATIVELY LIGHT WINDS WILL CONTINUE THRU MID WEEK.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SYNOPSIS...JLB
SHORT TERM...JLB
LONG TERM...KC
AVIATION...TK
MARINE...KC
Hazardous weather outlook, Apr 14, 9:08 AM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MARQUETTE MI
908 AM EDT SAT APR 14 2012

MIZ001>007-009>014-084-085-151315-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
908 AM EDT SAT APR 14 2012 /808 AM CDT SAT APR 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST TO WEST WINDS GUSTING UP TO 25 MPH...TEMPERATURES SURGING
INTO THE UPPER 60S AND LOWER 70S AND HUMIDITY VALUES FALLING TO
AROUND 30 PERCENT WILL ONCE AGAIN RESULT IN AN ELEVATED POTENTIAL OF
WILDFIRES ACROSS WESTERN AND CENTRAL UPPER MICHIGAN TODAY. THE
STRONGEST WINDS AND HIGHEST TEMPERATURES ARE EXPECTED OVER THE
WESTERN HALF OF UPPER MICHIGAN.

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH SUNDAY EVENING ESPECIALLY
OVER THE SOUTH HALF OF UPPER MICHIGAN. ISOLATED SEVERE STORMS ARE
POSSIBLE SUNDAY AFTERNOON INTO SUNDAY EVENING AS A SURFACE LOW AND
WARM FRONT LIFT INTO THE AREA.

THERE IS THE POTENTIAL FOR A FEW INCHES OF SNOW LATE SUNDAY NIGHT
INTO MONDAY MORNING ACROSS MAINLY THE NORTHWEST HALF OF UPPER
MICHIGAN. RAIN AND FREEZING RAIN MAY ALSO MIX WITH THE SNOW. STAY
TUNED TO LATER FORECASTS FOR FURTHER INFORMATION ON THIS POTENTIAL
SNOW EVENT.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-151315-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
908 AM EDT SAT APR 14 2012 /808 AM CDT SAT APR 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTHEAST GALES OF 35 TO 40 KNOTS ARE EXPECTED OVER MUCH OF LAKE
SUPERIOR LATE SUNDAY NIGHT THROUGH MONDAY MORNING. SEE THE LAKE
SUPERIOR OPEN LAKE FORECAST FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-151315-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
908 AM EDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

JLB

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:19 PM EDTSmall Craft AdvisoryMQT7 hr
Apr 14, 5:24 PM EDTGale WatchMQT13 hr

Nearby

Red Flag Warnings in Michigan, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.